Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Irregular periods and endometreosis. Sick after recent period. Reason?

Help! I have endometreosis and irregular periods, but I always have clear mucus discharge a week before my period starts, my last two periods came with out the week of discharge and my most recent one lasted a week stopped for four days and started again today after having sex. I have also been sick ever since my most recent period started... what could be going on?
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
May 2013

Thanks for the query.

Usually vaginal discharge increases before periods, if there is no associated features like foul smell, itching, pain abdomen etc. no need to bother about it.

The bleeding you had after intercourse could be due to causes like:

-cervical erosion, polyp etc.

-post-coital tear
-increased blood supply to local organs due to endometriosis

So you once consult gynecologist and get examined to find out the possible cause and take treatment accordingly.

Check for hemoglobin levels once.

For more details you can ask me through:

Take care.

Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor